Advertisement

Lithuanian Mathematical Journal

, Volume 34, Issue 2, pp 114–121 | Cite as

Construction of solutions of a partial differential equation with constant coefficients using the form of formal series. II

  • G. Dosinas
  • Z. Navickas
Article

Keywords

Differential Equation Partial Differential Equation Constant Coefficient Formal Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. V. Viskov, A non-commutative approach to classical problems of analysis,Tr. Mat. Inst. Akad. Nauk SSSR,177, 21–32 (1986).MATHMathSciNetGoogle Scholar
  2. 2.
    G. Dosinas and Z. Navickas, On structural solving of a generalized Laplace equation, inProc. Republ. Conf., Mathematics and Mathematical Modelling, Vilnius, 1986, pp. 9–10.Google Scholar
  3. 3.
    G. Dosinas and Z. Navickas, On operator representation of a solution of a differential equation, inAbstracts, XXIII Conf. Lith. Math. Soc., Vilnius, 1987, pp. 109–110.Google Scholar
  4. 4.
    G. Dosinas and Z. Navickas, A generalization of solutions of polynomials of a differential equation in the form of formal series, inProc. Republ. Conf., Mathematics and Mathematical Modelling, Vilnius, 1987, pp. 12–13.Google Scholar
  5. 5.
    G. Dosinas and Z. Navickas, Construction of solutions of a partial differential equation with constant coefficients using the form of formal series. I,Lith. Math. J.,31, 285–292 (1991).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • G. Dosinas
    • 1
  • Z. Navickas
    • 1
  1. 1.Kaunas Technological UniversityKaunasLithuania

Personalised recommendations